MAUDE Adverse Event Report: ARTHREX, INC. 3 X 330MM OVAL BUR RETRACTABLE; BURR,SURGICAL

ARTHREX, INC. 3 X 330MM OVAL BUR RETRACTABLE; BURR,SURGICAL
Model Number 3 X 330MM OVAL BUR RETRACTABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Dural Tear (1417)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 05/07/2025, an arthrex employee reported via email, which was captured in (b)(4), that ar-sov-r30-330, a 3 x 330mm oval bur disposable blade, was used on a shaver in a unilateral laminotomy for bilateral decompression (ulbd).The blade skipped on the cortical bone at the rostral edge of the l5 lamina and created a small durotomy.It was repaired, and the patient is doing fine.The case went smoothly.The case was completed with no further complications.The blade was disposed of and is not available for return.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
3 X 330MM OVAL BUR RETRACTABLE
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22096015
Report Number1220246-2025-02250
Device Sequence Number20838813
Product Code GFF
UDI-Device Identifier00888867503212
UDI-Public00888867503212
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3 X 330MM OVAL BUR RETRACTABLE
Device Catalogue NumberAR-SOV-R30-330
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown